# SDR DALA2019080624627

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 82,970 hours, 38,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Recessed
- Location: Bs 650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE,  SEVERAL LOCATIONS,  AFT OF BS 650,  FWD AND AFT OF TWO GPS ANTENNAS.  ACFT SKIN RECESSED AT SKIN TO STRINGER ATTACHEMENT,  SMALL RECTANGULAR.   REPAIRED IAW PRI 579977-14, REV 0, 1, 2,  AND ER/A 579977-14, REV ORIGINAL, SECTION I.
